# SDR CALA2023090402700

- Difficulty date: August 21, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N23983
- Make and model: Boeing 787-9
- Aircraft serial: 66140
- Aircraft time: 14,237 hours, 1,410 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: UNKNOWN
- Condition: Locked
- Location: Lh Eng, Eai
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EAI PRSOV L ADVISORY. LEFT ENGINE ANTI-ICE (EAI) PRSOV FAILURE. FIM TASK REF : 31-90-F8-01A-421B-A. CMC MSG# 3010011 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CRUISE NARRATIVE: 30 WWFDS EAI CIPS OPS (LEFT). LEFT ENGINE ANTI ICE VALVE PRSOV PHOTO ADDED LOCKED IN MID POSITION ROF REFERENCE LEFT ENGINE ANTI ICE VALVE CHECKED FULL AND FREE MOVEMENT.REQUESTING MEL 3021BE. LEFT ENGINE ANTI ICE PRSOV LOCKED IN MID POSTION REF DDG 30-21-01-04. MM 75-32831 CONFIRMED ON EXISTING FAULTS. MEL 3021BE COMPLIED WITH DISPATCH DESK: 3361 NAME: BP DATE: 21-AUG-23-NOC DESK: 787 NAME: MM DATE: 21-AUG-23- ITEM DEFERRED PER MEL AND DISPATCH AND OPB ADVISED.PICTURE ADDED FOR GROUND TEST PASS ALL VALVES REACTIVATED IAW WITH AMM 30-21-01. FOR TROUBLE SHOOTING ALL VALVES CHECKED FOR FULL AND FREE MOVEMENT. GROUND TEST ANTI ICE WITH ENGINE RUN COMPLETED AND PASSED. TO VERIFY OPERATION. IAW AMM 30-21-00-200E-330B. NO CORRELLATED MSG SHOWING.REOPEN MEL U331165 23AUG23 FOR: INSUFFICIENT INFO PROVIDED TOMC APPROVED REOPENED FOR SDR INDICATION SELECTION ITEM UPDATED SDR CORRECTED MEL CLEAR ALL VALVES REACTIVATED IAW WITH AMM 30-21-01. FOR TROUBLE SHOOTING ALL VALVES CHECKED FOR FULL AND FREE MOVEMENT. GROUND TEST ANTI ICE WITH ENGINE RUN COMPLETED AND PASSED. TO VERIFY OPERATION. IAW AMM 30-21-00-200E-330B. NO CORRELLATED MSG SHOWING.
